# SDR FDEA202101220176

- Difficulty date: January 22, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE FITTING BORE INBOARD FACE  FOUND WITH CORROSION CORROSION AT RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE FITTING PIVOT  PIVOT BORE INBOARD FACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  07. REPAIR EVALUATED AND FOUND DATA FOR THE PIVOT BORE REMAINING THICKNESS   SHOWN IN FIGURE 2 IS CORRECT AS PER EA # 1-5750-73360 G PART 5 STEPS 1.E.  REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
